# SDR ASAA2019102843130

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,267 hours, 12,395 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1821M60P04
- Part serial: GRTT6986
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 36,332 hours, 10,876 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG WALK AROUND WHILE ACCOMPLISHING A-CK FOUND LARGE PUDDLE OF FUEL UNDER ENGINE. GROUNDED - YES. REMOVED AND REPLACED TBV REF B737-800 AMM 75-23-01. COMPLETED TEST 3A REF AMM 71-00-00-800-811-F00 NO LKS NOTED.
